Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

Elliptic central characters and blocks of finite dimensional representations of quantum affine algebras


Authors: Pavel I. Etingof and Adriano A. Moura
Journal: Represent. Theory 7 (2003), 346-373
MSC (2000): Primary 20G42
Posted: August 26, 2003
MathSciNet review: 2017062
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The category of finite dimensional (type 1) representations of a quantum affine algebra $U_q(\widehat{{\mathfrak g}})$ is not semisimple. However, as any abelian category with finite-length objects, it admits a unique decomposition in a direct sum of indecomposable subcategories (blocks). We define the elliptic central character of a finite dimensional (type 1) representation of $U_q(\widehat{{\mathfrak g}})$ and show that the block decomposition of this category is parametrized by these elliptic central characters.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G42

Retrieve articles in all journals with MSC (2000): 20G42


Additional Information

Pavel I. Etingof
Affiliation: Massachussets Institute of Technology, 77 Massachussets Ave., Room 2-176, Cambridge, Massachusetts 02139
Email: etingof@math.mit.edu

Adriano A. Moura
Affiliation: IMECC/UNICAMP, Caixa Postal: 6065, CEP: 13083-970, Campinas SP Brazil
Email: adrianoam@ime.unicamp.br

DOI: http://dx.doi.org/10.1090/S1088-4165-03-00201-2
PII: S 1088-4165(03)00201-2
Received by editor(s): April 24, 2002
Received by editor(s) in revised form: December 10, 2002
Posted: August 26, 2003
Dedicated: For Igor Frenkel, on the occasion of his 50th birthday
Article copyright: © Copyright 2003 American Mathematical Society